EconPapers    
Economics at your fingertips  
 

Common Fixed Points for Asymptotic Pointwise Nonexpansive Mappings in Metric and Banach Spaces

P. Pasom and B. Panyanak

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Let C be a nonempty bounded closed convex subset of a complete CAT(0) space X. We prove that the common fixed point set of any commuting family of asymptotic pointwise nonexpansive mappings on C is nonempty closed and convex. We also show that, under some suitable conditions, the sequence {xk} k=1∞ defined by xk+1=(11111-tmk)xk⊕tmkTmnky(m-1)k, y(m-1)k=(-t(m-1)k)xk⊕t(m-1)kTm-1nky(m-2)k,y(m-2)k=(-t(m-2)k)xk⊕t(m-2)kTm-2nky(m-3)k,…,y2k=(-t2k)xk⊕t2kT2nky1k,y1k=(-t1k)xk⊕t1kT1nky0k,y0k=xk, k∈ℕ, converges to a common fixed point of T1, T2, …, Tm where they are asymptotic pointwise nonexpansive mappings on C, {tik} k=1∞ are sequences in [0,1] for all i = 1,2, …, m, and {nk} is an increasing sequence of natural numbers. The related results for uniformly convex Banach spaces are also included.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/327434

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:327434

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:327434